# SDR UPS07M50384

- Difficulty date: May 11, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: NRC6753504
- Part serial: 065
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT O/B TRAILING EDGE FLAP STOP FITTING SUSPECTED CRACK (VANE TRACK NR 4 FROM I/B).  RIGHT WING O/B TRAILING EDGE FLAP ASSY REMOVED PER AMM27-50-30 R55.  HFEC INSP C/OUT PER DA DACNDTSPM R.13 PART 06-10-01-001 ON STOP FITTING FOUND CRACK.  HINGE PANEL SUPPORT AT RIGHT O/B TRAILING EDGE FLAP REMOVED & INSTALLED PER SRM 51-31-01 V2 R38.  RIGHT WING O/B TRAILING EDGE NEW FLAP INSTALLED PER AMM 27-50-30 R55.  FLAP ADJUSTMENT AND OPERATIONAL CHECK REFER TO EO MD11-5750-23556-E.
